# SDR UALA2013052003463

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 43,262 hours, 16,997 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR PACK 1 & 2 FAULTS, RTFL.  TROUBLESHOT IAW TSM 21-61-00-810-807-A AND REPLACED RELAY 3HZ, OPS BOTH PACKS ALL INDICATIONS NORMAL.  OPERATED DITCHING SWITCH, OPS NORMAL.  TEMP CONTROL TEST PASSED.
